# SDR MASA2017033112710

- Difficulty date: March 31, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 31,493 hours, 25,620 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION IN FLIGHT- DIVERT DUE TO RUNWAY LENGTH. CLEARED INHIBITS AND OPS CHECKED FLAPS.
